# SDR SIMA20171201002

- Difficulty date: December 1, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 34,965 hours, 30,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD ENTRANCE EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED OVERHEAD ENTRANCE EMERGENCY LIGHT OPC GOOD IAW EMB AMM 33-50-06
